# SDR CALA2016112100945

- Difficulty date: November 21, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N38257
- Make and model: Boeing 737824
- Aircraft serial: 30612
- Aircraft time: 51,875 hours, 18,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 182919
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FAIL OPERATIONAL TEST. REMOVED AND REPLACED BATTERY PACK AT STA 500C RT AND STA 665 RT IAW AMM 33-51-06. OPS CHECK GOOD IAW AMM 33-51- 00-720-801.
